MIDOL Ressources

Application Information

This drug has been submitted to the FDA under the reference 070591/001.

Names and composition

"MIDOL" is the commercial name of a drug composed of IBUPROFEN.

Answered questions

Can men take midol?
I mean what if they have a cramp or are feeling bloated or sumthing? Asked by Beatrice Blakes 4 months ago.

Midol is Acetaminophen 500mg, Pamabrom 25mg, and Pyrilamine Maleate 15mg Cramping in men in normally treated by taking calcium (drinking milk) or quinine. Midol won't help. Bloat in men can be treated with Lasix or other diuretic. Midol will provide a *little* relief, but not much. Acetaminophen will help some pains - it's the same thing as Tylenol - but normally, pain is accompanied by inflammation. Tylenol is the only common pain medicine that DOESN'T do anything for inflammation. Tylenol is also relatively dangerous. In the UK, they aren't legally permitted to put more than 12 tablets to a retail package for that reason. On the other hand, most men blanch at the idea of taking Midol, thinking that it will shrink their testicles, or make them watch Bravo, or something like that. Nope. It won't make a man less manly. It simply is a combination drug for symptoms men aren't likely to experience together. Answered by Natividad Maxey 4 months ago.

Can Guys Take Midol Answered by Johana Cooter 4 months ago.

It definately gets rid of my toothaches. I take midol complete and it works for me. Answered by Cheyenne Norise 4 months ago.

i think midol is basically just tylenol..so yea Answered by Sabra Locatelli 4 months ago.

while the active ingredients seem to alright, i m not a chemist/expert, and it is hard to say what the inactive (almost active?...maybe? who knows) ingredients all do, or what they turn in to once they are mashed up in your tummy)... if it did something horrible to men it would say "for women only, and would probably be behind the counter"........ still, you never know. Answered by Olen Lofaro 4 months ago.

I think the pyrilium maleate makes me have diarrhea. Answered by Deena Galva 4 months ago.

Men won't get cramps like that, and maybe they can be bloated... but i know some guys that could use it for mood swings b/c i swear they are worse than girls. Answered by Raymonde Yuhas 4 months ago.


How long does it take for midol to kick in?
this might be a stupid question but.. i NEED to know [= Asked by Penney Sexson 4 months ago.

Midol usually kicks in within 20-30 minutes, but after the Midol is gone, why don't you just stop purchasing this over-priced medicine and begin to use plain old aspirin (buffered, if you worry about stomach issues) as that is the main ingredient in Midol and Pamprin (either aspirin or active ingredients in Tylenol). I never take any kind of pain medication on an empty stomach so that I do not worry about harming my stomach. A piece of toast would be enough of a buffer. But if you read the ingredient panel on the Midol you will see that you are being ripped off as it is mainly just an aspirin therapy and nothing else. You can purchase 200 aspirin in a bottle at the dollar store for $1.00 and it works just as well as the Midol, if not better. Take 3 aspirin tablets, if you use it, as this equals 975mg of aspirin which is about the same as extra-strength Tylenol or Midol (at 1000mg). Because you will only be using aspirin (or Tylenol) about once a month like this, you shouldn't have any worries about stomach issues. I tend to stay away from Tylenol as it is harder on your kidneys and liver. Some people do not do well on aspirin, so that is why I am also using Tylenol as an alternative. Aspirin can thin the blood some, but I never had an issue with this or any problems. You are not going to be taking apirin daily or in large amounts. On the day that you have menstrual pain (usually first day of period) take aspirin (or in your case the Midol) about once every 3 1/2 hours as it does take that 1/2 hour for the Midol to get into your system. You will not have to worry about over-dosing and in this way you can keep the pain medication working for you. Do not take it any sooner than the 3 1/2 hour time period, though, as that would be too much too soon. You want the medicine to kick in as the other medicine has quit working, and aspirin is usually good for about 4 hours. Do not abuse any medications as there are harmful side-effects. More does not mean less pain when you take more than the highest recommended amount (in this case 1000 mg). All pain medications have a threshold of how much they can help, and aspirin is not any better in higher amounts than the recommended 1000mg. In fact, too much asprin can cause stomach bleeding, ulcers, and even death.. Ditto for Tyklenol., Midol, Pamprin, and other over-the-counter (OTC) medications. These are medicines, not candy, so use with caution. If you are having very difficult menstruation issues, then please start taking supplemental calcium (at least 1200-2000mg a day) as a lack of calcium can often trigger painful periods. You could also be low on hormones. You might also try taking some black cohosh (an herb) around time of period and see if this doesn't ease symptoms as black cohosh is a phyto-estrogen (plant-based estrogen) and this sometimes can help, though you could always go see an edocrinologist to have your hormone levels tested so that you could get the exact treatment (estrogen or progesterone) that you need for optimal help in easing symptoms. All pain meds usually take 20-40 minutes to be ingested into our blood streams. I wish you much luck! Answered by Donovan Mathews 4 months ago.

Midol Extra Strength Ingredients Answered by Hosea Villada 4 months ago.

Take Midol. It takes about 20 minutes to kick in, like most medicines. Do not take Tylenol, aspirin, or Ibuprofen, as they can lead to ulcers, which are very painful and difficult to rid of, and ulcers are common. All are fine, if taken sporadically. I don't recommend Tylenol, however. Pain relievers don't work for me, due to a connective tissue disorder I have, but they probably work for you. If you don't wish to pay for Midol, find some generic brand medications like Midol. Answered by Telma Nowden 4 months ago.

okay....I guess you've never used midol before since your asking the question....I think it depends on the individual taking it and how bad your symptoms are. Usually it starts working from 15 to 30 minutes. Personally I prefer Advil for just about every pain. Answered by Magnolia Brashier 4 months ago.

midol never works for me...EVER...but if it does for you... probably about 30 min to an hour! Answered by Alfred Ennaco 4 months ago.

about a 1/2 hour to 45 minutes. Answered by Eleanor Bleau 4 months ago.

a) relies on your frame... 15 b) lay at the ground for your again - devour ice cream -determine.. sound dull and hurts on the time.. however in the end.. it is helping - keep a pillow... - at the same time laying for your again... roll your knees for your ears Answered by Racheal Shelhorse 4 months ago.

For some it's anywhere from 4-8 hours. Answered by Kelsey Babson 4 months ago.


How well does Midol really work?
In the past few months I have gone from always having very light, crap-free periods to heavy, painful ones. Would it be worth it to try Midol? In your experience how long does it take before it begins working? Thnx! Asked by Augustine Lisker 4 months ago.

Midol comes in a few different forms. Original Midol is Tylenol plus caffeine with a mild diuretic to help with bloating. Midol Cramps and Body Aches has Ibuprofen, and Midol Extended Relief has Naproxen as its active ingredient. Personally, I use ibuprofen for my cramps because it works best for me. Both ibuprofen and naproxen are Non Steroidal Anti-inflammitory Drugs (NSAIDs) that are often more helpful for cramp relief than plain Tylenol, because they have an anti-prostagladin effect, where as Tylenol does not. Of course, you can just buy plain old ibuprofen or naproxen if you want to avoid paying for the Midol brand name. NSAIDs work best for cramp relief if you take them on a schedule - that is, take the medication even if your cramps aren't that bad. This helps the medication get to a theraputic level in your system. This helps you to have less cramping overall. Although you'll likely get some relief if you wait until your cramps are really severe to take it, you're better off taking it earlier. Always take ibuprofen or naproxen WITH FOOD - it can cause stomach upset or in cases of extended use, it can increase your risk for an ulcer, because it's pretty tough on your stomach lining! Answered by Johanne Tetro 4 months ago.

it works good but with me i started out with only having to take 1 and it working like 10mins last and the last 2 years i have been having to take up to 4 and no it did not get me sick as long as you eat with it and the thing is that now i cant even take one it makes me sick sometimes i dont it just depends realy on your body type and every thing cuz i started out geting sick before taking it so i dont know if it is just me or talking the midol!! hoped that helped a little!!!! Answered by Latonya Caroll 4 months ago.


What plant des midol come from?
Asked by Yuki Shodunke 4 months ago.

Midol is an over-the-counter medication indicated for menstrual cramping and other effects related to premenstrual syndrome and menstruation. It is not considered effective for cramping during periods, or dysmenorrhea. Midol is distributed by Bayer. Midol was originally sold in 1911 as a headache and toothache remedy that was considered safe since it did not use the narcotics typically used at the time. It was then promoted as a cure for hiccups claiming it controlled spasms, and finally as a remedy for menstrual cramps and bloating. The primary formulation consists of: 1 )Acetaminophen 500 mg (Pain Reliever) 2 )Caffeine 32.4 mg (Stimulant) This is the only plant product .. 3 )Pyrilamine Maleate 15 mg (Diuretic) 4 )Pamabrom 25 mg (diuretic, mild muscle relaxant) The "Cramps & Body Aches" formulation consists of: ibuprofen 200 mg (Pain Reliever) The "Maximum Strength" formulation also includes: Naproxen Sodium 220 mg It is not a plant I believe . Answered by Sonia Betts 4 months ago.

I believe it is the Crankus crampius plant. Tee hee... I have no idea... just being silly. Too much Midol. Answered by Jeanne Gozman 4 months ago.

The active ingredients in Midol are acetaminophen, pamabrom, and pyrilamine maleate. I don't see any plant ingredients mentioned other than the inactive cellulose and corn starch. Answered by Kris Brierly 4 months ago.

Midol is a chemical pill. I didn't think there were any plant products in it. Answered by Cassidy Mockus 4 months ago.

This is a loaded question. I'll see if there are any good cucumber planters at the local morman church. They love to plant their cucumber seeds in a nice moist garden.... Ahem.... Answered by August Hagee 4 months ago.


Pamprin or midol?
for period cramps and all that other non plesent stuff for periods what would you guys prefer pamprin or midol? Asked by Bart Oseguera 4 months ago.

midol, pamprin taste aweful. I can't stand the taste of pamprin, i know your not suppose to leave it in your mouth, but sometimes it takes me forever to swallow a pill. They both are pretty good at getting rid of the cramps and what not, i would say they work about the same, but midol is coated and pamprin is not. ick just thinking of the taste of pamprin makes me want to vomit Answered by Zachary Gutshall 4 months ago.

without a doubt midol pamprin takes forever to work and that is coming from me and all my girlfriends on this pamprin sucks Answered by Lesley Jeffries 4 months ago.


What happens if a guy (male) takes Midol?
Asked by Beatriz Mcree 4 months ago.

Midol is a pharmaceutical medication prescribed for menstrual cramping and other effects related to premenstrual syndrome and menstruation. Midol is distributed by Bayer. The primary formulation consists of: Acetaminophen 500 mg (Pain Reliever) Caffeine 60 mg (Stimulant) Pyrilamine maleate 15 mg (Diuretic) Cramps & Body Aches consists of: ibuprofen 200 mg (Pain Reliever) Trivia: in the 1920s Midol was marketed as a pain relief medication with no specific reference to women. Ads can be found in The New York National Guardsman—a publication entirely aimed at a male audience. In other words it stimulates you, makes you pee and takes the pain out of sex. Answered by Dina Muno 4 months ago.

No, it's not a hormone booster, it's basically like ibuprofen. A lot of guys actually take Midol to cure hangovers. I've heard it works! Answered by Keri Lanteigne 4 months ago.

nothing at all. you can even take midol when you get a headache... they take the pain away fast.... Answered by Andrea Varro 4 months ago.

probably nothing, maybe your stomach will get twisted for a little bit. But hey we dont have to take that, so Im not going to. Answered by Marya Kegley 4 months ago.


Effects on midol and prozac?
i take prozac daily and i asked my doctor if i was ok to take midol he says it was fine i took it i feel all weird a dizzy and i feel like im high im wondering what can be causing me to feel this way ?? Asked by Sandie Obradovich 4 months ago.

midol had no interactions with prozac, maybe it's just the effect of prozac:D Answered by Laurine Opper 4 months ago.


Does midol really work for period cramps?
i think i'm going to get the midol then. pain killers dont really work that good for me no more.. Asked by Abbie Crandell 4 months ago.

Midol was originally sold in 1911 as a headache and toothache remedy that was considered safe since it did not use the narcotics typically used at the time. It was then promoted as a cure for hiccups claiming it controlled spasms, and finally as a remedy for menstrual cramps and bloating. The primary formulation consists of: Acetaminophen 500 mg (Pain Reliever) Caffeine 60 mg (Stimulant) Pyrilamine Maleate 15 mg (Antihistamine) I find that just taking an ibuprofin and using a heating pad is the best way to combat cramps. some versions of midol and similar drugs contain a mild diuretic, but I find that just increasing the amount of water that I drink in the days leading up to my period and avoiding salt is the best way to take care of the bloating, which sometimes makes cramps more sever. Answered by Yuk Norby 4 months ago.

Midol For Cramps Answered by Esteban Delorge 4 months ago.

RE: does midol really work for period cramps? i have really bad period cramps... does midol work? i want to try it but im not sure yet, is there any side effects etc? thank you Answered by Cassie Florez 4 months ago.

I use midol for my cramps. It works for me, but everyone is different. My friend has periods that are so severe she has to take prescribed medications from her doctor. Hope this helps. Answered by Jacquelyne Lorenzi 4 months ago.

if you want to get rid of all the period problems then midol works. it usualy works for anything with your period. i use it all the time, and within the hour i feel fine ! its great. i love it. try it, see if it works, if not you can use what you would normally use for your headaches. Answered by Olevia Balick 4 months ago.

I can't swallow pills to save my life, but I chew 2 ibuprofen when I have cramps... they taste horrible but work really good. just make sure you have something to eat or drink with it. if you take midol make sure you use the kind with no caffine otherwise it'll just make them worse Answered by Carlotta Bland 4 months ago.

I think it helps with the bloating part but not with the pain. I swear by aleve and always have. It is the only thing that ever worked for me, and I know many of my friends feel the same. everyone is different though so it may work wonders on you. Answered by Silas Reay 4 months ago.

Midol always does the trick for me! Answered by Nia Sheffield 4 months ago.

WOW!! Menstrual pain/cramps is such a popular question here! Since this is a commonly repeated question, here is a summary of answers for all the common questions regarding this topic. EXERCISE: It's another myth. Vascular circulation has nothing to do with the drainage of blood and tissue from the Uterus. Exercise naturally kicks in endogenous endorphins (natural pain-killers similar to Morphine), but who wants to get up and run around when they are completely incapacitated with the extreme agony/misery of period pain? Only a MAN would come up with that kind of insane remedy! It's like saying 'oh, you have kidney stones? Go run it off/it's all in your mind'.!! Exercise can reduce psychological/physiologic stress which indirectly affects the menstrual cycle/system in general, and that is a Traditional Chinese Medicine/ Aryvedic Medicine Medical Theory - see EMOTIONS below. SUPPLIMENT WARNING - ****Potassium supplimentation is dangerous and can lead to Sudden Death Syndrome ( Heart Attach), from overdoseage. I do not want to see this dangerous advice out there again! **** No western foods can help with menstrual cramps. Ridiculous suggestions like eat-a-banana are pure myth. See below for more on food. The best menstrual cramp medication over-the-counter is not Midol, Tylenol or Motrin. THE BEST OTC IS Naprosyn (naproxyn), also known as Aleve, (OTC). It does not require a prescription, its not a narcotic so there is no addiction risk and is twice as strong and lasts longer than motrin/ibuprofen. Tylenol and Midol are useless, so is a hot water bottle, for really serious mentrual pain. MEDICATIONS: Take 1-2 tablets of Aleve/Naproxyn every 6-12 hours with at least 1 glass of water and some food. Do not take aspirin, motrin/ibuprofen or anything containing those products as it will increase the risk of bleeding stomach ulcers and peptic ulcer disease. Naproxyn is the OTC drug of choice for menstrual cramps. You can also check with your doctor about a special birth control pill protocol (Seasonique) that allows only 4 periods a year. It's not perfect but 4 is better than 12, right? lol. Birth Control Pills in general do not make menstrual pain any less painful - that is a myth also. BCP's may regulate the period, but they do not mitigate the pain. HEAT: Heat helps liquify the blood & tissue clots that cause the pain, easing their passage out of the body. It also expands blood flow (oxygen and immune cells) to the inflammed areas and blocks Prostaglandins that trigger inflammation and pain. It depends on the kind of heat and heat in general is still not as good as NAPROXYN. I recommend NAPROXYN PLUS either those disposable heat pads that last 8-12hrs each, or even better, the far infra-red heating lamps used by massage therapists, acupuncturists and chiropractors. This type of lamp is actually a special ceramic disk that emits a very deeply penetrating heat that does wonders for sprains, muscle and menstrual cramps, back and other orthopedic injuries, chronic/old sports injuries, etc. You may contact me through www.ibasi.org if you wish to purchase one of these far-infrared ceramic heating lamps. Be aware that these are for purchase only by healthcare professional and are at around $350 U.S.D, but seeing that this menstrual cramp issue is such a common and dire occurrence, if you are at your wits end, I am willing to help you obtain one. EMOTIONS & MIND-BODY-SPIRIT MEDICINE: According to Traditional Chinese Medicine, (TCM)/ Acupucturists, (L.AC), the Liver Meridian governs menstrual flow and associated pathologies. The positive emotion attributed to the Liver Meridian is compassion. The negative emotion attributed to the Liver Meridian is anger and rage. Therefore, L.Ac’s and TCM practioners like myself feel it is important to educate their clients and patients about Anger Management and coping skills for handing the rages and stresses of our modern living. You will find that after a few months of stress-free, anger-free life, period pain disappears. The challenge of-course, is to master this state of being, which is the value of mind-body disciplines like mental-discipline yogas like meditation exercises, mantra yoga, self-healing meditations, hatha yoga, tai-chi and qigong. Do the basics like taking in pure foods, 2-3 Liters of clean water, daily exercise in natural surroundings, 15 minutes of sunshine a day, regular meal and break periods at work, enough good sleep, being pain-free on a daily basis, having a good support system, access to animals and pets to share unconditional love & affection, and most importantly, dedication to a spiritual practice and a Spiritual Preceptor. All the above is a reasonable and effective mind-body-spirit program for reducing general pain/stress, as well as the monthly miseries and agonies of horrible menstrual cramps. FOOD & DIET: As far as foods specifically in your case - contact me directly through www.ibasi.com if you would like a holistic nutriti Answered by Clemente Gwirtz 4 months ago.


What does midol do to males?
Asked by Concetta Armel 4 months ago.

Midol is not made to work only with a woman's body, it just happens to combine ingredients into one medication that fight women's menstrual symptoms. It works the same way in men as it does in women. The main ingredients in Midol are: 1) acetaminophen --tylenol; pain reliever 2) caffeine--stimulant 3) pyrilamine maleate-- diuretic This means that it will take away your pain, give you a little buzz from the caffeine (supposed to take away fatigue), and make you urinate (which is supposed to get rid of bloating in women). The main reason it is not recommended for men is that there is really no need for men to take the extra caffeine or diuretic when you could just take plain tylenol instead. Answered by Mark Coppa 4 months ago.

lmao im just guessing here... sensitive and needy? lmao ever watch john tucker must die? Answered by Marquetta Kovach 4 months ago.

my friend was dared to take some and he said it made his nipples hurt Answered by Benedict Montori 4 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
070591/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
070626/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
071001/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
071002/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
017463/002 MOTRIN IBUPROFEN TABLET/ORAL 400MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/003 MOTRIN IBUPROFEN TABLET/ORAL 300MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/004 MOTRIN IBUPROFEN TABLET/ORAL 600MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/005 MOTRIN IBUPROFEN TABLET/ORAL 800MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
018197/001 IBU IBUPROFEN TABLET/ORAL 400MG
018197/002 RUFEN IBUPROFEN TABLET/ORAL 600MG
018989/001 ADVIL IBUPROFEN TABLET/ORAL 200MG
019012/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
019012/002 NUPRIN IBUPROFEN TABLET/ORAL 200MG
019012/003 MOTRIN IB IBUPROFEN TABLET/ORAL 200MG
019012/004 MOTRIN MIGRAINE PAIN IBUPROFEN TABLET/ORAL 200MG
019784/001 IBU IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
019833/002 CHILDREN'S ADVIL IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
019842/001 MOTRIN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
020135/001 MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020135/002 MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
020267/002 JUNIOR STRENGTH ADVIL IBUPROFEN TABLET/ORAL 100MG
020402/001 ADVIL LIQUI-GELS IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
020402/002 ADVIL MIGRAINE LIQUI-GELS IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
020418/001 MOTRIN IBUPROFEN TABLET/ORAL 100MG
020476/001 MOTRIN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
020516/001 CHILDREN'S MOTRIN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020589/001 CHILDREN'S ADVIL IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020589/002 CHILDREN'S ADVIL-FLAVORED IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020601/001 CHILDREN'S MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020601/003 JUNIOR STRENGTH MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
020602/001 JUNIOR STRENGTH MOTRIN IBUPROFEN TABLET/ORAL 100MG
020603/001 CHILDREN'S MOTRIN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
020812/001 PEDIATRIC ADVIL IBUPROFEN SUSPENSION/DROPS/ORAL 100MG per 2.5ML
020944/001 CHILDREN'S ADVIL IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020944/002 JUNIOR STRENGTH ADVIL IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
021472/001 MIDOL LIQUID GELS IBUPROFEN CAPSULE/ORAL 200MG
021604/001 CHILDREN'S ELIXSURE IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
022348/001 CALDOLOR IBUPROFEN SOLUTION/INTRAVENOUS 400MG per 4ML (100MG per ML)
022348/002 CALDOLOR IBUPROFEN SOLUTION/INTRAVENOUS 800MG per 8ML (100MG per ML)
070038/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070041/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070045/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070057/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070079/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070080/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070081/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070083/001 IBU IBUPROFEN TABLET/ORAL 400MG
070088/001 IBU IBUPROFEN TABLET/ORAL 600MG
070099/001 IBU IBUPROFEN TABLET/ORAL 600MG
070328/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
070329/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070330/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070435/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070436/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070437/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070469/001 IBUPROHM IBUPROFEN TABLET/ORAL 400MG
070475/001 MEDIPREN IBUPROFEN TABLET/ORAL 200MG
070476/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070481/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070493/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070556/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070591/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
070626/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
070629/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070630/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070709/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070733/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070736/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070736/002 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
070736/003 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070745/001 IBU IBUPROFEN TABLET/ORAL 800MG
070818/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070908/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070985/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070986/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071001/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
071002/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
071027/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071028/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071029/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071030/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071057/001 IBU-TAB 200 IBUPROFEN TABLET/ORAL 200MG
071058/001 IBU-TAB IBUPROFEN TABLET/ORAL 400MG
071059/001 IBU-TAB IBUPROFEN TABLET/ORAL 600MG
071065/001 ACHES-N-PAIN IBUPROFEN TABLET/ORAL 200MG
071122/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071123/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071124/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071125/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071144/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071145/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071146/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071154/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071163/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071214/001 IBUPROHM IBUPROFEN TABLET/ORAL 200MG
071215/001 MEDIPREN IBUPROFEN TABLET/ORAL 200MG
071229/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071230/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071231/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071232/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071264/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071265/001 PROFEN IBUPROFEN TABLET/ORAL 200MG
071266/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071267/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071268/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071268/002 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071268/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071333/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071334/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071335/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071338/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071448/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071462/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071547/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071575/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071639/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071644/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071664/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071666/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071667/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071668/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071732/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071735/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071765/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071769/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071773/001 IBUPRIN IBUPROFEN TABLET/ORAL 200MG
071807/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071870/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071905/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071911/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071935/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071938/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071964/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071965/001 IBU-TAB IBUPROFEN TABLET/ORAL 800MG
071999/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072004/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072035/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
072036/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
072040/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072064/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
072065/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
072095/001 TAB-PROFEN IBUPROFEN TABLET/ORAL 200MG
072096/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072097/001 CAP-PROFEN IBUPROFEN TABLET/ORAL 200MG
072098/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072137/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072169/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072199/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072249/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072299/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072300/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072901/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072903/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073019/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073141/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073343/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
073344/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
073345/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
073691/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074525/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074533/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074782/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL 200MG
074916/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
074931/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074937/001 CHILDREN'S IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
074978/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
075010/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075139/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075217/001 IBUPROFEN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
075367/001 JUNIOR STRENGTH IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
075661/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075682/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
075682/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
075682/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
075995/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
076112/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
076112/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
076112/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
076117/001 IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
076359/001 IBUPROFEN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
076359/002 IBUPROFEN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
076460/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
076741/001 IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
076925/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
077114/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
077114/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
077114/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
077338/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
077349/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
078132/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078132/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078132/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078329/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078329/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078329/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078558/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078558/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078558/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078682/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
079058/001 IBUPROFEN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
079129/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
079174/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
079205/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
079233/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
090796/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
090796/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
090796/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
091237/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091239/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091355/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091625/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
091625/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
091625/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
200457/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
202300/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
202312/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
202413/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
202413/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
202413/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
203599/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
205647/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
206568/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
207052/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
207095/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
209204/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
209207/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved